# SDR YENA2025072500759

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 43,507 hours, 8,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO# 2025 189/1. NR# 2025-397167. EPSU 13WL ( EMERGENCY POWER SUPPLY UNIT ) IN PAX CABIN FAILS OPERATIONAL TEST; (RESOLVED ON W/O: 1396919 TASKCARD: NR-00043) REF AEROMAN WO# 2025 189/1. NR# 2025-397167. REMOVED AND REPLACED EPSU 13WL (EMERGENCY POWER SUPPLY UNIT ) IN PAX CABIN IAW TSM 33-51-00-810-822-A, AMM 33-51-38-000-001-A, AMM 33-51-38-400-001-A. PERFORMED OPERATIONAL CHECK OF THE EPSU THROUGH BITE CHECK, TEST IS OK.
